# SDR ASOA201100465

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 30,439 hours, 26,978 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, RECEIVED STEERING INOP MSG FOLLOWED QRH AND MSG WOULD NOT EXTINGUISH.  DECLARED EMERGENCY, LANDED IAD TOWED BACK TO GATE.  (EMERGENCY DECLARED -- EQUIPMENT STANDING BY)  R & R ELECTRO HYD MODULE IAW AMM 32-51-15.  PERFORMED OPS CHECK IAW AMM 32-51-10.  OPS AND LEAKS CHECK GOOD.  DEFER CLEAR PLACARD REMOVED. (CLOSED)
